Originally Posted by pitcherred
also load up on probotics the cortison probably made a yeast overgrowth while trashing ur stomach..
Thank you for this.
I received a cortisone shot in my left knee two days ago, and yesterday I suffered from a very flushed/red face and had extreme heartburn for the entire day, so bad it woke me up in the middle of the night. I've never had anything other than a very mild case of heartburn in the past. I had pretty much maxed out the recommended dosage of Tums one can take in a day, and even took more when I was woken up, but the heartburn would just keep coming back.
Still being affected by it this morning, I read your post and remembered I had some probiotics in my cabinet. I took a dosage, and almost immediately felt better. I actually laughed it was such a relief. Thanks!
I also have Type 1 diabetes, and was told that I would experience higher blood sugars for a bit, and yes, they have definitely been a challenge to control after the shot.
My knee feels great though.
And all of my side effects were from a single cortisone shot, nothing taken orally.